Alright, around a year ago I got a rash on both of my upper thighs near my scrotum that consisted of red dots around eraser tip sized. They didn't itch and I wouldn't even have known they were there if I couldn't see them. It persisted and got worse over 3 wees. (Just for some background around 6 months before this time I had unprotected sex with a girl I didn't know which is why I am worried). These symptoms lasted for around 3 weeks and I was worried it was an STD so I went to a general doctor and he said that it was just jock itch and prescribed me nistatin. He said it was definitely not herpes (which was my main concern). Well after using the nistatin it went away in another week (around 4 weeks total for first symptoms). The red dots never itched, never turned into pimples and never scabbed over or opened up. They just faded away slowly. My question is I've had these symptoms reoccur about 4 more times always the same symptoms over about a year (although not as severe because I usually apply jock itch cream or nistatin and they usually last a week after I do this). Also, they don't always occur where a hair follicle is growing if you are wondering. I'm worried though that it might be herpes since I heard that it is misdiagnosed by doctors alot and I symptoms are reacurring. I've included some pictures of my current symptoms and previous symptoms.
The first picture looks like traumatized (picked) folliculitis. The second one is less obvious, but may well be the same thing. Neither one looks like herpes. Not everything that recurs is herpes. I suggest you leave the spots alone and unscratched so the doctor can tell what they are, apply bacitracin or neosporin daily, and ask the doctor whether it might be helpful to get a herpes 2 blood test--a negative one would be very reassuring to you, and might help you stop worrying.
For about 2 months now, i've had a rep bumb right above my genitals, and it started getting bigger. I havent had sex yet. It started peeling after a while. It peeled to about 1 1/2 inches long and a 1/2 inch wide. Recently more and more small similar bumps have been appearing on my inner thighs. I really need to know what this is. Its keeping me from having intimate relationships! Please help me! Thank you!
Hello everyone I had sex around the middle of September 2010 with someone with a condom and I developed bumps around the inside of my lips if the vagina and was diagnosed with herpes because the emergency room Dr said it looked like , at the time it did burn when I urinated, and it itch but not that bad, so it went away and it never came back the same way, but now I have these quarter size bumps in my inner thigh, they were spread out and popped within 2 days ...white pus came out and blood came out as well when it was done draining it look like a hole was in my thigh, the bumps were really really hard making it painful to walk, these bumps would start out as dime sizes and become quarter size and when they were done draining it wuld leave tiny black spots...now another has arrived ugh please help me...and another ? Can herpes in a male look like a red rash in between the thigh and nuts?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.